Luis Serrano
Luis Serrano
Postdoctoral Fellow, Université du Québec à Montréal
Verified email at lacim.ca - Homepage
Title
Cited by
Cited by
Year
Maximal fillings of moon polyominoes, simplicial complexes, and Schubert polynomials
L Serrano, C Stump
arXiv preprint arXiv:1009.4690, 2010
532010
The shifted plactic monoid
L Serrano
Mathematische Zeitschrift 266 (2), 363-392, 2010
522010
A lift of the Schur and Hall–Littlewood bases to non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Canadian Journal of Mathematics 66 (3), 525-565, 2014
452014
Maintaining the spirit of the reflection principle when the boundary has arbitrary integer slope
IP Goulden, LG Serrano
Journal of Combinatorial Theory, Series A 104 (2), 317-326, 2003
312003
Indecomposable modules for the dual immaculate basis of quasi-symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
arXiv preprint arXiv:1304.1224, 2013
232013
Multiplicative structures of the immaculate basis of non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Journal of Combinatorial Theory, Series A 152, 10-44, 2017
132017
Pieri operators on the affine nilCoxeter algebra
C Berg, F Saliola, L Serrano
Transactions of the American Mathematical Society, 531-546, 2014
122014
Staircase skew Schur functions are Schur P-positive
F Ardila, LG Serrano
Journal of Algebraic Combinatorics 36 (3), 409-423, 2012
122012
Generalized triangulations, pipe dreams, and simplicial spheres
L Serrano, C Stump
122011
The down operator and expansions of near rectangular -Schur functions
C Berg, F Saliola, L Serrano
Arxiv preprint arXiv:1112.4460, 2011
102011
Cyclic sieving for longest reduced words in the hyperoctahedral group
TK Petersen, L Serrano
arXiv preprint arXiv:0905.2650, 2009
102009
Combinatorial Expansions for Families of Noncommutative -Schur Functions
C Berg, F Saliola, L Serrano
SIAM Journal on Discrete Mathematics 28 (3), 1074-1092, 2014
52014
Transition matrices for symmetric and quasisymmetric Hall–Littlewood polynomials
NA Loehr, LG Serrano, GS Warrington
Journal of Combinatorial Theory, Series A 120 (8), 1996-2019, 2013
52013
A simple recurrence for covers of the sphere with branch points of arbitrary ramification
IP Goulden, LG Serrano
Annals of Combinatorics 10 (4), 431-441, 2006
52006
Quasi-symmetric and non-commutative affine Schur functions
C Berg, L Serrano
arXiv preprint arXiv:1205.2331, 2012
22012
The immaculate basis of the non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
arXiv preprint arXiv:1303.4801, 2013
2013
The down operator and expansions of near rectangular k-Schur functions
L Serrano, F Saliola, C Berg
Discrete Mathematics & Theoretical Computer Science, 2012
2012
Generalized triangulations, pipe dreams, and simplicial spheres
C Stump, L Serrano
Discrete Mathematics & Theoretical Computer Science, 2011
2011
Cyclic sieving for longest reduced words in the hyperoctahedral group
L Serrano, TK Petersen
Discrete Mathematics & Theoretical Computer Science, 2010
2010
Noncommutative P-Schur functions and applications
L Serrano, C Seminar
2008
The system can't perform the operation now. Try again later.
Articles 1–20